Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Allergy to triple antibiotic cream

Premium Questions

Dr. Arun MD

My 2 year 3months old son has been suffering from a type of allergy that his paediatrician called ... and body cream but it still keeps coming and going. 2 days ago the x-tray he did revealed enlarged adenoid... View answer

Answered by : Dr. Arun ( Pediatrician)
Dr.  T Chandrakant MD

treatments and other creams such as clobetasol proprionate, steroid shots, he has wrapped his hands in saran wrap and worn gloves, both plastic and cotton with creams of all sorts to treat the condition... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Kakkar S. MD

Dear Sir, From few years I am suffering from skin allergy . I am consulting local doctor. He given me Tenovate-M cream with Ebastine-M tablets. When I am taking that tablets and cream it will be ok ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.  Eric Goldstein MD

Hello, my granddaughter was brought into her Pediatricians office for thrush . She was prescribed Nystatin cream for her bottom. it was applied twice and now she has an even worse rash along with blisters ... View answer

Answered by : Dr. Eric Goldstein ( Pediatrician)
Dr. Geetika Paul MD

hi.. I have an allergy on my back... where there is a constant itchy feeling. it has discoloured ... a cream but it did not seem to help. please can you let me know why this happens. I have noticed ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)

Public Forum Discussions

Dr.    Kakkar S. MD

using the a&d cream. I have tried rubbing alcohol to dry it out also triple antibiotic ointment to try ...I am African American. I had a tattoo done 2 weeks ago. I was using a&d cream on it a... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Ramesh M.Vachharajani MD

I applied triple antibiotic ointment to sores. Had oozing, tender skin in spots where it oozes ... breast that I have gotten most of life on each breast from time to time. Am I allergic to triple ... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Ramesh M.Vachharajani MD

my left shin bone is soft and indentions are left if I push in or wear tight socks...the skin area to the right side of my left shin is red and itchy and the skin is swollen. I have put a triple antibiotic ... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Ramesh M.Vachharajani MD

my age 22 yrs .my head alergy .out of blood. i see the one doctr tratment. but not clear. (clobstol propinite cream. usp) clop cream tablets pls tell . what i do? thnks ... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr.       Honey Arora MD

i am having skin allergy from the past 3,4 years. I was very careless about it, i used to apply ... my allergy is getting worst. Bcause water is coming from it. I consulted 2,3 doctors they told me ... View answer

Answered by : Dr. Honey Arora ( Dentist)

Mobile Questions and Answers

Dr. Diptanshu Das MD

I would not suggest using that. I would suggest use of calamine lotion. Requirement of steroid ointment cannot be commented upon without seeing

Dr. Matin Ahmad Khan MD

It could be due to allergies .